`a`
Evolution Equations and Control Theory (EECT)
 

Martingale solutions for stochastic Navier-Stokes equations driven by Lévy noise
Pages: 355 - 392, Issue 2, December 2012

doi:10.3934/eect.2012.1.355      Abstract        References        Full text (583.6K)                  Related Articles

Kumarasamy Sakthivel - Center for Decision, Risk, Controls & Signals Intelligence, Naval Postgraduate School, Monterey, CA-93943, United States (email)
Sivaguru S. Sritharan - Center for Decision, Risk, Controls & Signals Intelligence, Naval Postgraduate School, Monterey, CA-93943, United States (email)

1 D. Aldous, Stopping times and tightness, Ann. Probab., 6 (1978), 335-340.       
2 D. Applebaum, "Lévy Processes and Stochastic Calculus,'' Cambridge University Press, $2^{nd}$ Edition, Cambridge, 2009.       
3 A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes, J. Functional Analysis, 13 (1973), 195-222.       
4 S. Chandrasekhar, "Hydrodynamic and Hydromagnetic Stability,'' Dover Publications, Inc., New York, 1981.
5 E. DiBenedetto, "Degenerate Parabolic Equations," Springer-Verlag, New York, 1993.       
6 Z. Dong and J. Zhai, Martingale solutions and Markov selection of stochastic 3D Navier-Stokes equations with jump, J. Differential Equations, 250 (2011), 2737-2778.       
7 S. N. Ethier and T. G. Kurtz, "Markov Processes Characterization and Convergence,'' John Wiley and Sons, Inc., New York, 1986.       
8 B. P. W. Fernando and S. S. Sritharan, Nonlinear filtering of stochastic Navier-Stokes equation with Itô-Lévy noise, under review.
9 F. Flandoli, An introduction to 3D stochastic fluid dynamics, SPDE in hydrodynamic: recent progress and prospects, Lecture Notes in Math., Springer, Berlin, 1942 (2008), 51-150.       
10 F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Probab. Theory Related Fields, 102 (1995), 367-391.       
11 A. Ichikawa, Some inequalities for martingales and stochastic convolutions, Stoch. Anal. Appl., 4 (1986), 329-339.       
12 N. Jacob, "Pseudo Differential Operators and Markov Processes,'' Vol-III, Imperial College Press, London, 2005.       
13 A. Joffe and M. Metivier, Weak convergence of sequences of semimartingales with applications to multitype branching processes, Adv. in Appl. Probab., 18 (1986), 20-65.       
14 T. Komatsu, Markov processes associated with certain integro-differential operators, Osaka J. Math., 10 (1973), 271-303.       
15 T. Komatsu, On the martingale problem for generators of stable processes with perturbations, Osaka J. Math., 21 (1984), 113-132.       
16 G. Kallianpur and J. Xiong, "Stochastic Differential Equations in Infinite Dimensional Spaces,'' Lecture Notes - Monograph Series, 26, Institute of Mathematical Statistics, Hayward, 1995.       
17 O. A. Ladyzhenskaya, "The Mathematical Theory of Viscous Incompressible Flow,'' Gordon and Breach, New York, 1969.       
18 O. A. Ladyzhenskaya, The sixth millennium problem: Navier-Stokes equations, existence and smoothness, Russian Math. Surveys, 58 (2003), 251-286.       
19 J. Leray, Étude de diverses équations intégrales non linéaires et de quelques problémes que pose l'hydrodynamique, J. Math. Pures Appl., 12 (1933), 1-82.
20 J. L. Menaldi and S.S. Sritharan, Stochastic 2-D Navier-Stokes equation, Appl. Math. Optim., 46 (2002), 31-53.       
21 M. Metivier, "Semimartingales: A Course on Stochastic Processes,'' Berlin, DeGruyer, 1982.       
22 M. Metivier, "Stochastic Partial Differential Equations in Infinite Dimensional Spaces,'' Scuola Normale Superiore, Pisa, 1988.       
23 M. Metivier and M. Viot, On weak solutions of stochastic partial differential equations, in "Stochastic Analysis" (Paris, 1987), Lecture Notes in Math., 1322, Springer, Berlin, (1988), 139-150.       
24 Y. R. Ou and S. S. Sritharan, Analysis of regularized Navier-Stokes equations I & II, Quart. Appl. Math., 49 (1991), 651-685, 687-728.       
25 K. R. Parthasarathy, "Probability Measures on Metric Spaces,'' Academic Press, New York, 1967.       
26 S. Peszat and J. Zabczyk, "Stochastic Partial Differential Equations with Lévy Noise,'' Cambridge University Press, Cambridge, 2007.       
27 P. E. Protter, "Stochastic Integration and Differential Equations,'' Springer-Verlag, $2^{nd}$ Edition, Berlin, 2005.       
28 L. Schwartz, "Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures,'' Published for the Tata Institute of Fundamental Research, Oxford University Press, 1973.       
29 A. V. Skorohod, "Random Processes with Independent Increments,'' Kluwer Academic, Dordrecht, 1991.       
30 S. S. Sritharan, On the acceleration of viscous fluid through an unbounded channel, J. Math. Anal. Appl., 168 (1992), 255-283.       
31 S. S. Sritharan, Deterministic and stochastic control of Navier-Stokes equation with linear, monotone, and hyperviscosities, Appl. Math. Optim., 41 (2000), 255-308.       
32 S. S. Sritharan and P. Sundar, The stochastic magneto-hydrodynamic system, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 2 (1999), 241-265.       
33 S. S. Sritharan, and P. Sundar, Large deviations for the two-dimensional Navier-Stokes equations with multiplicative noise, Stochastic Process. Appl., 116 (2006), 1636-1659.       
34 D. Stroock, Diffusion processes associated with Lévy generators, Z. Wahrsch. Verw. Gebiete., 32 (1975), 209-244.       
35 D. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients I & II, Comm. Pure Appl. Math., 22 (1969), 345-400, 479-530.       
36 D. Stroock and S. R. S. Varadhan, "Multidimensional Diffusion Processes,'' Springer-Verlag, New York, 1979.       
37 R. Temam, "Infinite-dimensional Dynamical Systems in Mechanics and Physics,'' Springer-Verlag, $2^{nd}$ Edition, New York, 1997.       
38 S. R. S. Varadhan, Limit theorems for sums of independent random variables with values in a Hilbert space, Sankhya Ser. A, 24 (1962), 213-238.       
39 V. S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl. Ser. II, 48 (1965), 161-228.
40 M. Viot, Solutions faibles d'équations aux dérivées partielles non linéaires, Thése Université Pierre et marie Curie, Paris, 1976.
41 M. J. Vishik and A. V. Fursikov, "Mathematical Problems in Statistical Hydromechanics,'' Kluwer, Boston, 1988.
42 T. Yamada and S. Watanabe, On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ., 11 (1971), 155-167.       

Go to top